Integral inequalities for trigonometric polynomials in periodic Morrey spaces
Contemporary Mathematics. Fundamental Directions, Proceedings of the Voronezh Winter Mathematical Krein School — 2024, Tome 70 (2024) no. 4, pp. 561-574 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

In this paper, we present a detailed exposition of Bernstein's inequality, inequalities of different metrics and different dimensions for trigonometric polynomials in periodic Morrey spaces.
Keywords: Morrey spaces, Bernstein inequality, trigonometric polynomials.
@article{CMFD_2024_70_4_a3,
     author = {D. J. Joseph},
     title = {Integral inequalities for trigonometric polynomials in periodic {Morrey} spaces},
     journal = {Contemporary Mathematics. Fundamental Directions},
     pages = {561--574},
     year = {2024},
     volume = {70},
     number = {4},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a3/}
}
TY  - JOUR
AU  - D. J. Joseph
TI  - Integral inequalities for trigonometric polynomials in periodic Morrey spaces
JO  - Contemporary Mathematics. Fundamental Directions
PY  - 2024
SP  - 561
EP  - 574
VL  - 70
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a3/
LA  - ru
ID  - CMFD_2024_70_4_a3
ER  - 
%0 Journal Article
%A D. J. Joseph
%T Integral inequalities for trigonometric polynomials in periodic Morrey spaces
%J Contemporary Mathematics. Fundamental Directions
%D 2024
%P 561-574
%V 70
%N 4
%U http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a3/
%G ru
%F CMFD_2024_70_4_a3
D. J. Joseph. Integral inequalities for trigonometric polynomials in periodic Morrey spaces. Contemporary Mathematics. Fundamental Directions, Proceedings of the Voronezh Winter Mathematical Krein School — 2024, Tome 70 (2024) no. 4, pp. 561-574. http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a3/

[1] V. I. Burenkov and D. J. Joseph, “Integral inequalities for entire functions of exponential type in Morrey spaces”, Proc. Math. Inst. Russ. Acad. Sci., 323 (2023), 87–106 (in Russian) | DOI | Zbl

[2] V. I. Burenkov and T. V. Tararykova, “Analogue of Young's inequality for convolutions of functions for general Morrey-type spaces”, Proc. Math. Inst. Russ. Acad. Sci., 293 (2016), 113–132 (in Russian) | DOI | Zbl

[3] S. M. Nikol'skii, Approximation of Functions of Several Variables and Embedding Theorems, Nauka, M., 1977 (in Russian) | MR

[4] Burenkov V. I., Joseph D. J., “Inequalities for entire functions of exponential type in Morrey spaces”, Eurasian Math. J., 13:3 (2022), 92–99 | DOI | MR | Zbl

[5] Burenkov V. I., Joseph D. J., “Inequalities for trigonometric polynomials in periodic Morrey spaces”, Eurasian Math. J., 15:2 (2024), 92–100 | DOI | MR | Zbl

[6] Morrey C. D., “On the solutions of quasi-linear elliptic partial differential equations”, Trans. Am. Math. Soc., 43:1 (1938), 126–166 | DOI | MR | Zbl

[7] Temlyakov V., Multivariate approximation, Cambridge University Press, Cambridge, 2018 | MR | Zbl